Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Miami, FL

July 14, 2015Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 14, 2015, 3:41 PM EDT for Palm Beach County, Florida. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 3:41 PM EDT (19:41 UTC)
Expired
Jul 14, 2015, 4:15 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 116 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:51 PM EDTHAIL 13 Wsw Boynton Beach, FLQUATER SIZE HAIL REPORTED ON BOYNTON BEACH BLVD BETWEEN MILITARY TRAIL AND JOG RD. RELAYED BY LOCAL MEDIA.
Jul 14, 3:53 PM EDTHAIL 1Boynton Beach, FLQUATER HAIL REPORTED AND TREE LIMBS DOWN VIA PALM BEACH COUNTY SHERIFFS OFFICE
Jul 14, 3:57 PM EDTTSTM WND DMG2 W Lantana, FLLARGE TREE LIMB DOWN. REPORT RECEIVED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1442 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS52 KMFL 141941
SVRMFL
FLC099-142015-
/O.NEW.KMFL.SV.W.0034.150714T1941Z-150714T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 415 PM EDT

* AT 341 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER VILLAGE OF GOLF...OR OVER
  BOYNTON BEACH...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND
  PALM BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2669 8004 2659 8005 2662 8004 2659 8004
      2658 8005 2653 8005 2655 8004 2646 8006
      2642 8013 2651 8021 2675 8005 2669 8005
      2676 8004
TIME...MOT...LOC 1941Z 225DEG 14KT 2651 8012 

$$

AK
3 follow-up statements
152 
WWUS52 KMFL 141948
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT TUE JUL 14 2015

FLC099-142015-
/O.CON.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
348 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...

AT 347 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER BOYNTON BEACH...MOVING NORTHEAST AT 
15 MPH. PENNY SIZED HAIL WAS RELAYED BY MEDIA AT THE INTERSECTION OF 
BOYNTON BEACH BLVD AND GATEWAY. 

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND PALM
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2643 8011 2652 8020 2673 8006 2675 8005
      2669 8005 2676 8004 2669 8004 2659 8005
      2662 8004 2659 8004 2658 8005 2653 8005
      2655 8004 2646 8006
TIME...MOT...LOC 1947Z 225DEG 14KT 2653 8010 

$$

AK
683 
WWUS52 KMFL 141955
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT TUE JUL 14 2015

FLC099-142015-
/O.CON.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
355 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...

AT 354 PM EDT...THE MEDIA RELAYED A REPORT OF QUARTER SIZE HAIL IN 
BOYNTON BEACH. THIS STORM IS ALSO CAPABLE OF PRODUCING 60 MPH WINDS. 
THIS STORM WAS LOCATED OVER BOYNTON BEACH...MOVING NORTHEAST AT 10 
MPH. 
 

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND PALM
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2646 8014 2652 8020 2673 8006 2675 8005
      2669 8005 2676 8004 2669 8004 2659 8005
      2662 8004 2659 8004 2658 8005 2653 8005
      2655 8004 2646 8006
TIME...MOT...LOC 1954Z 218DEG 11KT 2654 8011 

$$

AK
239 
WWUS52 KMFL 142009
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT TUE JUL 14 2015

FLC099-142018-
/O.EXP.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
409 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 415 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2646 8014 2652 8020 2673 8006 2675 8005
      2669 8005 2676 8004 2669 8004 2659 8005
      2662 8004 2659 8004 2658 8005 2653 8005
      2655 8004 2646 8006
TIME...MOT...LOC 2006Z 225DEG 14KT 2654 8011 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:16 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 14, 3:16 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT TUE JUL 14 2015

.DISCUSSION...

STORMS HAVE ALREADY DEVELOPED ALONG THE EAST COAST AND WESTERN
SUBURBS, AS CONVERGENCE DEVELOPS BETWEEN SOUTHWEST FLOW AND THE
DEVELOPING EAST COAST SEA BREEZE. HIGHER CHANCES FOR SHOWERS AND
STORMS ALONG THE EAST COAST SHOULD CONTINUE THROUGH AT LEAST
THURSDAY, WITH A SIMILAR WIND PROFILE EXPECTED. A FEW STORMS COULD
BE STRONG ALONG THE EAST COAST THIS AFTERNOON WITH VERY HEAVY
RAIN, AS THEY CONGLOMERATE AND SLOW AS THEY NEAR THE BEACHES. A
FEW STRONG STORMS WILL BE POSSIBLE EACH DAY ACROSS EASTERN
SECTIONS THROUGH THE END OF THE WEEK. GFS H7-H5 LAPSE RATES ARE
SLIGHTLY MORE STEEP ACROSS PALM BEACH COUNTY FOR WEDNESDAY, WHICH
COULD MAKE STRONGER STORMS A LITTLE MORE PROBABLE. IN ADDITION,
ALTHOUGH WEAKENING, A DISTURBANCE WILL BE SINKING INTO THE LAKE
REGION LATER WEDNESDAY. MID LEVEL TROUGH BISECTING ARKLATEX AND
WESTERN ATLANTIC H5 HIGH PRESSURE, RESPONSIBLE FOR THE
SOUTHWESTERLY FLOW, WILL LIFT NORTH INTO FRIDAY, AS HEIGHTS RISE
ALONG THE FLORIDA AND SOUTHEAST COAST. SURFACE FLOW WILL VEER MORE
TO THE SOUTH, PLACING THE HIGHEST POPS ALONG THE INTERIOR.
SOMEWHAT DRIER AIR THROUGH THE MIDLEVELS WILL ALSO ARRIVE ALONG
THE EAST COAST. ALTHOUGH SHOWERS AND STORMS WILL REMAIN IN THE
FORECAST FOR THE EAST COAST, THEY SHOULD BE LESS NUMEROUS THIS
WEEKEND COMPARED TO THE NEXT FEW DAYS. THE GFS AND THE ECMWF ARE
IN DISAGREEMENT REGARDING THE STRENGTH OF A MIDLEVEL SHORTWAVE
WHICH MAY MOVE THROUGH CENTRAL FLORIDA ON SUNDAY. IF THE GFS IS
CORRECT, SUNDAY WOULD BE THE WETTER OF THE TWO WEEKEND DAYS. AT
THE END OF THE FORECAST, A TROUGH MAY AGAIN RETURN TO THE EASTERN
CONUS, WITH WEAK SOUTHWESTERLY WINDS RETURNING AND STORMS FOCUSING
ONCE AGAIN ALONG THE EAST COAST.

&&

.AVIATION...

A GENERALLY SOUTHWESTERLY WIND FLOW PREVAILS ACROSS THE REGION.
BUT RECENT SATELLITE IMAGERY...DOPPLER RADAR RETURNS AND REGIONAL
OBSERVATIONS INDICATE THE EAST COAST SEA BREEZE TRYING TO BECOME
ESTABLISHED WITH SHOWERS/THUNDERSTORMS IN VICINITY OF KMIA AND
KOPF AND INTERIOR PENINSULA. FOR THE INTERIOR ATLANTIC COAST
TERMINALS THE SEA BREEZE MAY NOT PENETRATE THAT FAR INLAND BUT MAY
HAVE TO BE AMENDED IF IT DOES. COVERAGE OF SHOWERS/THUNDERSTORMS
EXPECTED TO BE GREATEST EASTERN PENINSULA AND VICINITY OF EAST
COAST TERMINALS WITH BRIEF PERIODS OF MVFR TO NEAR IFR CONDITIONS POSSIBLE
AT THE TERMINALS WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS...MAINLY
18Z TO ABOUT 23Z.

&&

.MARINE...

TROUGH ALONG THE EASTERN SEABOARD, ALTHOUGH LIFTING NORTH BY THE
END OF THE WEEK, WILL DELIVER SOUTH TO SOUTHWESTERLY FLOW AT
AROUND 10 KNOTS. WINDS VEER TO THE SOUTH AND SOUTHEAST BY THIS
WEEKEND. SEAS OF ONLY 1-2 FEET CAN BE EXPECTED. CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL PREVAIL EACH DAY ACROSS THE WATERS
WITH LOCALLY HIGHER WINDS AND SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  93  76  91 /  20  60  20  50
FORT LAUDERDALE  77  91  77  90 /  30  60  30  50
MIAMI            77  91  76  91 /  20  60  20  50
NAPLES           78  90  77  90 /  20  60  20  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....21/KM
AVIATION...60/BD
Hazardous weather outlook, Jul 14, 2:41 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT TUE JUL 14 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150645-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
241 PM EDT TUE JUL 14 2015

...FEW STRONG THUNDERSTORMS EAST COAST METRO THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE
INTERIOR AND EAST COAST METRO WHERE A FEW STRONG STORMS ARE
POSSIBLE.

FLOODING: HEAVY RAIN MAY LEAD TO STREET FLOODING AT ISOLATED
LOCALES.

WIND: SOME OF THE THUNDERSTORMS MAY BRING WIND GUSTS OF BETWEEN
40 AND 50 MPH.

HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS OVER ALL
SOUTH FLORIDA WATERS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY...PARTICULARLY DURING THE
AFTERNOONS AND EARLY EVENINGS ACROSS THE INTERIOR AND EAST COAST
METRO. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 14, 2:56 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT TUE JUL 14 2015

FLZ072-172-141945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
256 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN
BROWARD COUNTY UNTIL 345 PM EDT...

* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER CHAMBERS ESTATES...OR NEAR PLANTATION.
  THIS STORM WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...HOLLYWOOD...POMPANO BEACH...DAVIE...PLANTATION...
  LAUDERDALE-BY-THE-SEA...LAUDERHILL...OAKLAND PARK...LAUDERDALE
  LAKES...DANIA BEACH...WILTON MANORS...SEA RANCH LAKES...LAZY
  LAKE...CHAMBERS ESTATES...RAVENSWOOD ESTATES...MELROSE PARK...PINE
  ISLAND RIDGE...WASHINGTON PARK...DOWNTOWN FORT LAUDERDALE AND
  GOLDEN HEIGHTS.

LAT...LON 2611 8010 2610 8010 2611 8012 2610 8011
      2604 8011 2605 8012 2604 8012 2601 8020
      2609 8029 2624 8011 2620 8009
TIME...MOT...LOC 1856Z 229DEG 2KT 2607 8020

AK
Special weather statement, Jul 14, 3:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
311 PM EDT TUE JUL 14 2015

FLZ068-072-168-172-141945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
311 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 345 PM EDT...

* AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MISSION
  BAY TO ST. GEORGE...AND MOVING EAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...PLANTATION...
  SUNRISE...BOCA RATON...DEERFIELD BEACH...TAMARAC...MARGATE...
  LIGHTHOUSE POINT...LAUDERDALE-BY-THE-SEA...LAUDERHILL...COCONUT
  CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...
  PARKLAND...WILTON MANORS...HILLSBORO BEACH AND SEA RANCH LAKES.

LAT...LON 2628 8008 2627 8008 2614 8010 2613 8024
      2631 8025 2634 8023 2633 8020 2637 8020
      2636 8007
TIME...MOT...LOC 1911Z 280DEG 10KT 2635 8021 2612 8021

AK
Local storm report, Jul 14, 3:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     1 SSW COCONUT CREEK     26.26N  80.19W
07/14/2015  M52 MPH          BROWARD            FL   MESONET

            52 MPH WIND GUST MEASURED AT LIBERTY ELEMENTARY SCHOOL
            VIA EARTH NETWORKS

&&

EVENT NUMBER MFL1500141

GREGORIA
Local storm report, Jul 14, 3:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             3 ENE COCONUT CREEK     26.28N  80.15W
07/14/2015  E0.75 INCH       BROWARD            FL   TRAINED SPOTTER

&&

EVENT NUMBER MFL1500142

GREGORIA
Special weather statement, Jul 14, 3:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT TUE JUL 14 2015

FLZ068-168-142000-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
335 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...

* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER KINGS POINT...OR NEAR DELRAY BEACH...
  MOVING EAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BOCA RATON...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...HIGHLAND
  BEACH...OCEAN RIDGE...LANTANA...VILLAGE OF GOLF...KINGS POINT...
  DUNES ROAD...HAMPTONS AT BOCA RATON...WHISPER WALK...HYPOLUXO...
  SOUTH PALM BEACH...GULF STREAM...BRINY BREEZES...MANALAPAN...BOCA
  WEST...MORIKAMI PARK AND VILLAGES OF ORIOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2656 8004 2657 8005 2652 8005 2639 8007
      2637 8007 2637 8018 2652 8018 2661 8005
      2658 8005 2659 8004
TIME...MOT...LOC 1935Z 247DEG 10KT 2645 8014

AK
Local storm report, Jul 14, 3:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND GST     1 WSW DEERFIELD BEACH   26.30N  80.12W
07/14/2015  M48 MPH          BROWARD            FL   MESONET

            48 MPH WIND GUST RECORDED AT DEERFIELD BEACH FIRE AND
            RESCUE STATION 102 MOC VIA EARTH NETWORKS

&&

EVENT NUMBER MFL1500143

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:37 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jul 14, 2:56 PM EDTSpecial Weather StatementMFLBroward49 min
Jul 14, 3:11 PM EDTSpecial Weather StatementMFLBroward34 min
Jul 14, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jul 14, 3:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jul 14, 3:43 PM EDTSpecial Marine WarningMFL92 min
Jul 14, 3:53 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jul 14, 4:20 PM EDTSpecial Marine WarningMFL25 min
Jul 14, 4:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 14, 4:37 PM EDTSpecial Marine WarningMFL53 min
Jul 14, 4:38 PM EDTSpecial Marine WarningMFL67 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.